# SDR CA031015017

- Difficulty date: October 11, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 19,019 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399353
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) CYLINDER HEAD CRACKED 360DEG FROM CYLINDER (BARREL PN 47517)
